to everyone who is feeling suicidal.....

Discussion in 'Suicidal Thoughts and Feelings' started by fallen angel, Apr 16, 2009.

Thread Status:
Not open for further replies.
  1. fallen angel

    fallen angel Member

    Up until January I was feeling deeply suicidal and made several attempts on my life. I had been put off trying antidepressants because of all the bad press on the internet and the huge list of side effects listed on the leaflet that came in my little box of pills. I realized that if I did not do something eventually I would succeed in killing myself, and also the stress I was putting on my family was immense.

    I started taking Citalopram (celexa) and was kind of high for a few days, dilated pupils and a general floaty feeling. My insomnia gradually dissapeared but then I was sleeping too much, 14 hours a day sometimes. I also gained some weight, but this may be because I had not been eating whilst depressed and had lost 35 lbs. I was still having some problems with self harm, but I was no longer suicidal.

    I am now on Prozac, which makes me less sleepy. I have not self harmed for about a month, and I have now found a job.

    To anyone who is wondering whether to try medication, I would recommend you try it. It has also helped my boyfriend who is bipolar. Just make sure you tell your doctor if you have any adverse side effects or start having worst suicidal thoughts or actions.

    When I was depressed and suicidal I really thought I would never get better.

    To all of you who feel this now, you can and will get better.

    Don't give up :smile: x
     
  2. cult logic

    cult logic Staff Alumni

    A nice thought, but that's not always true.

    Some with disorders will be that way forever.

    I know I will until I kill myself.
     
  3. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Hey Fallen Angel,
    Good for you!! I am glad you found the help you needed.. Prosac is a good med for depression.. I was on it for two years and it helped me for a while.. So I switched back to a high dose of effexor..
    Everyones body chemistry is different So what works for one may not work for another..I also take other meds for different problems.. Between all of them I am finally starting to stabalise..Take care!!
     
  4. fromthatshow

    fromthatshow Staff Alumni

    Glad things are working for you.
    Everyone's different.
    I'm glad you can see a bit more clearly.
    :heart:
     
Thread Status:
Not open for further replies.